Stuff you should know

I’m filing this in the TMI category of posts. Things that I want to ask, but am too afraid to say out loud. It is gonna get mighty yucky.

First, my favourite blue discharge. I have spoken many times about the darn blue discharge from taking vaginal estrace. That is not a problem (well, it is one I can live with at least). The problem I am finding is when I shove my 2 pills up there and about half an hour later the discharge is so heavy it basically looks like an entire pill disintegrated and fell out. Once I even shoved 2 up and when I went to wash my hands a half disintegrated pill was stuck to my finger. Was that an old one or the new one? Who knows?

What do you do in this situation? Does this mean that the pill did not absorb properly and now my dosage is all off? Do I put another one in just in case? Or just wait till the next time? I would hate for this to mean that the entire cycle was a bust. Taking the pills at night doesn’t seem to result in discharge because I try to do it as the very last thing before I lie down so that gravity is on my side. But in the morning I don’t have time to lie around for an hour to allow absorption. So some mornings I have noticed more discharge than usual. What do I do? Just let it go and hope for the best? Wake up an hour earlier shove a couple of pills in and go back to sleep? How quickly does absorption work in the vagina? Is this something I should be asking my nurse? I feel like this is a really stupid question and all she will say is ‘just push it up higher’. (Trust me it’s as far as I can reach. I’m a small girl, my fingers can only go so far).

Second, the darn boob soreness. This past weekend, AG commented on how large my boobs seem to look now so even he is noticing a change. And they do hurt more. Yesterday at my workout I could barely jog on the spot without holding my boobs in place. Very uncomfortable. Obviously I need to wear a better sports bra when I workout. But now I am noticing that even at times when I let the girls roam free (normally when home alone and in my pjs) they are hurting from just hanging there. 😦

Third, the itch. I think shoving things up my vagina twice a day has caused a minor yeast infection. Or at least that is what I have self diagnosed myself with. Even though I use clean hands every time, it has gotten mighty itchy down there and is a mix of dry and wet at the same time. I am very lubed up, but at the same time it seems so dry and itchy. Such a strange combination. And super uncomfortable.

Am I the only one experiencing this? Anyone have words of wisdom to share? How did you deal with the pill absorption/discharge issue? Should I be worried I am not getting the complete dosage? I feel like there needs to be more information on proper vaginal pill insertion techniques and how to deal with the side effects.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s